# SDR EISA96246

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD ENTRY DOOR LOWER FRAME CORNER AFT ANGLE HAS EXFOLIATING CORROSION.  REMOVED AND REPLACED ANGLE PER SRM 51-10-01.  (M)
